# SDR SIMA200807304

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 19,018 hours, 18,573 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3653, CREW REPORTED DURING TAXI OUT WITH APU BLEED SUPPLYING THE PACKS A "HAZE" IN THE COCKPIT AND CABIN.  ALSO DETECTED A BURNING SULFUR ODOR.
